# SDR YENA2023120701553

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N3023J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55104
- Aircraft time: 7,189 hours, 2,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / WASTE ACCESS BETWEEN FR75-76 & STGR 33L-366L / CORROSION - TEMPORARY REPAIR (CONSIDERED A MAJOR REPAIR)
